# SDR AALA960015

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46942
- System (JASC): 5751 · Ailerons
- Part: Ribs
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - FOUND LOWER LEADING EDGE SKIN OF OUTBOARD AILERON AT LEFT AND RIGHT RIBS OF ACTUATOR ATTACH POINT RAISED AND BULGED.  INSTALLED SERVICEABLE AILERON FROM SHOP.  (M)
